Advanced

Some sums of Legendre and Jacobi polynomials

Gustavsson, Jan LU (2001) In Mathematica Bohemica 126(1). p.141-149
Abstract
We prove identities involving sums of Legendre and Jacobi polynomials. The identities are related to Greens's function for powers of the invariant Laplacian and to the Minakshisundaram-Pleijel zeta function.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
polylogarithms, Jacobi polynomials, Legendre polynomials
in
Mathematica Bohemica
volume
126
issue
1
pages
141 - 149
publisher
Academy of Sciences of the Czech Republic
ISSN
0862-7959
language
English
LU publication?
yes
id
566d33b8-59e6-4602-a4de-0b8c913743fe (old id 1217966)
date added to LUP
2008-09-01 11:43:38
date last changed
2016-04-16 06:14:31
@article{566d33b8-59e6-4602-a4de-0b8c913743fe,
  abstract     = {We prove identities involving sums of Legendre and Jacobi polynomials. The identities are related to Greens's function for powers of the invariant Laplacian and to the Minakshisundaram-Pleijel zeta function.},
  author       = {Gustavsson, Jan},
  issn         = {0862-7959},
  keyword      = {polylogarithms,Jacobi polynomials,Legendre polynomials},
  language     = {eng},
  number       = {1},
  pages        = {141--149},
  publisher    = {Academy of Sciences of the Czech Republic},
  series       = {Mathematica Bohemica},
  title        = {Some sums of Legendre and Jacobi polynomials},
  volume       = {126},
  year         = {2001},
}